# SDR UALA2012031901775

- Difficulty date: March 16, 2012
- Submitted: April 20, 2012
- Operation: Air carrier
- Aircraft: N567UA
- Make and model: Boeing 757222
- Aircraft serial: 26673
- Aircraft time: 64,139 hours, 23,646 cycles
- Engine: Pwa PW2037
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Accessory Unit
- Part number: 285T0001210
- Part serial: 96
- Condition: Malfunctioned
- Location: Audio System
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O O2 MASK DOES NOT TRANSMIT VOICE ON FLT INPH TO F/O SPEAKER.  REPLACED AUDIO ACC UNIT AND RESEATED PIN 5 & 6 ON CONNECTOR D337 AUDIO SELECTOR PNL (F/O'S )SYSTEMS GRD CHECKS NORMAL.
